| Model Number |
M635WU60240 |
| Medical Device Problem Codes |
Migration (4003); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that device shift and device leak occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was discharged.The laa anatomy of the patient was a bifurcated windsock with limited depth.During the procedure there were eight (8) recaptures.The physician was reviewing a routine follow up computed tomography (ct) scan and imaging showed the closure device shifted distally resulting in a 2mm to 4.5mm sub-fabric leak.No further information was provided.
Additional Manufacturer Narrative
B3: aware date was used as event date as the actual event date is not known.